# SDR 2000UALA00538

- Difficulty date: September 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 26,374 hours, 9,048 cycles
- Engine: Pwa PW2037
- System (JASC): 3441 · Inertial Guidance System
- Part: Cdu
- Part number: 4058650931
- Part serial: 93032033
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER CONTROL DISPLAY UNIT CDU FAILED PRIOR TO CLASS II AIRSPACE.  *S/D*  REPLACED FIRST OFFICERS CDU PER AMM, CHECKS OK.
